# SDR UPS06146870

- Difficulty date: April 27, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ASNA30128600
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR AFT CARGO FWD BULKHEAD LEFT I/B SUPPORT BRACKET CRACKED.  REMOVED & REPLACED SUPPORT BRACKET PER A300 SRM 51-40-00 & 51-40-21.
